MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLL161407
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure for aneurysm rupture utilizing a gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg conformable) and gore® excluder® aaa endoprosthesis (contralateral leg and iliac extender).On(b)(6) 2024, the field sales associate (fsa) was notified by the physician that the patient has infected endografts and is being transferred to an other institution for treatment.At time, information is not available if physician plans to explant the devices or next step of treatment.On november 19, 2024, additional information received: cause of infection is unknown and an explant procedure was done on an unknown date and it is unknown if one or all 3 devices were explanted.Patient is doing well after the explant procedure.No further information is available.
 
Additional Manufacturer Narrative
Since it is unknown which device is directly implicated in this complaint, (b)(4) / sn# (b)(6) /udi-di (b)(4) will be included in the report.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2 and h6.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention or additional intraoperative procedure time include, but are not limited to: infection (e.G., aneurysm, device or access sites).H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Since it is unknown which device is directly implicated in this complaint, (b)(4) / sn# (b)(6) /udi-di (b)(4).Will be included in the report.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20858447
Report Number3013164176-2024-02292
Device Sequence Number8627648
Product Code MIH
UDI-Device Identifier00733132618767
UDI-Public00733132618767
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLL161407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age77 YR
Patient SexMale